Spremljaj
Meirong Zhang
Meirong Zhang
Professor of Mathematics, Tsinghua University
Preverjeni e-poštni naslov na math.tsinghua.edu.cn - Domača stran
Naslov
Navedeno
Navedeno
Leto
Oral captopril versus placebo among 13 634 patients with suspected acute myocardial infarction: interim report from the Chinese Cardiac Study (CCS-1)
Chinese Cardiac Study Collaborative Group
The Lancet 345 (8951), 686-687, 1995
3041995
Multiplicity of positive periodic solutions to superlinear repulsive singular equations
D Jiang, J Chu, M Zhang
Journal of Differential Equations 211 (2), 282-302, 2005
1842005
Periodic solutions of second order non-autonomous singular dynamical systems
J Chu, PJ Torres, M Zhang
Journal of Differential Equations 239 (1), 196-212, 2007
1692007
Periodic solutions of Liénard equations with singular forces of repulsive type
M Zhang
Journal of mathematical analysis and applications 203 (1), 254-269, 1996
1371996
The rotation number approach to eigenvalues of the one-dimensional p-Laplacian with periodic potentials
M Zhang
Journal of the London Mathematical Society 64 (1), 125-143, 2001
1202001
Periodic solutions of linear and quasilinear neutral functional differential equations
M Zhang
Journal of Mathematical Analysis and Applications 189 (2), 378-392, 1995
1131995
A relationship between the periodic and the Dirichlet BVPs of singular differential equations
M Zhang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (5 …, 1998
1071998
A Lyapunov-type stability criterion using 𝐿^{𝛼} norms
M Zhang, W Li
Proceedings of the American Mathematical Society 130 (11), 3325-3333, 2002
1052002
EIGENVALUE OF THE p-LAPLACIAN
M Zhang
Nonlinear Analysis, Theory, Methods & Applications 29 (1), 41-51, 1997
1001997
Nonuniform nonresonance of semilinear differential equations
M Zhang
Journal of Differential Equations 166 (1), 33-50, 2000
772000
A monotone iterative scheme for a nonlinear second order equation based on a generalized anti–maximum principle
PJ Torres, M Zhang
Mathematische Nachrichten 251 (1), 101-107, 2003
742003
Extremal values of eigenvalues of Sturm–Liouville operators with potentials in L1 balls
Q Wei, G Meng, M Zhang
Journal of Differential Equations 247 (2), 364-400, 2009
682009
Periodic solutions of equations of Emarkov-Pinney type
M Zhang
Advanced Nonlinear Studies 6 (1), 57-67, 2006
682006
Extremal values of smallest eigenvalues of Hill's operators with potentials in L1 balls
M Zhang
Journal of Differential Equations 246 (11), 4188-4220, 2009
662009
Resonance pockets of Hill's equations with two-step potentials
S Gan, M Zhang
SIAM Journal on Mathematical Analysis 32 (3), 651-664, 2000
622000
Certain classes of potentials for p ‐Laplacian to be non‐degenerate
M Zhang
Mathematische Nachrichten 278 (15), 1823-1836, 2005
592005
Dependence of solutions and eigenvalues of measure differential equations on measures
G Meng, M Zhang
Journal of Differential Equations 254 (5), 2196-2232, 2013
582013
Continuity in weak topology: higher order linear systems of ODE
MR Zhang
Science in China Series A: Mathematics 51 (6), 1036-1058, 2008
572008
Higher order non‐resonance for differential equations with singularities
P Yan, M Zhang
Mathematical Methods in the Applied Sciences 26 (12), 1067-1074, 2003
532003
Twist character of the least amplitude periodic solution of the forced pendulum
J Lei, X Li, P Yan, M Zhang
SIAM Journal on Mathematical Analysis 35 (4), 844-867, 2003
532003
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20